Search - Archive ouverte HAL Access content directly

Filter your results

7 Results

Unramified cohomology and quadratic forms

Jean-Philippe Monnier
Mathematische Zeitschrift, 2000, 235 (3), pp.455 - 478. ⟨10.1007/s002090000141⟩
Journal articles istex hal-01893286v1

Variétés de Kummer généralisées

Daniel Naie
Mathematische Zeitschrift, 2002, 240 (3), pp.665-676. ⟨10.1007/s002090100395⟩
Journal articles istex hal-02472971v1

Surfaces d'Enriques et une construction de surfaces de type général avecp g =0

Daniel Naie
Mathematische Zeitschrift, 1994, 215 (1), pp.269-280. ⟨10.1007/BF02571715⟩
Journal articles istex hal-02473026v1

Sums of even powers in Archimedean rings

Jean-Philippe Monnier , Ronan Quarez
Mathematische Zeitschrift, 2002, 239 (3), pp.563 - 577. ⟨10.1007/s002090100324⟩
Journal articles istex hal-01893284v1
Image document

Continuous functions on the plane regular after one blowing-up

Goulwen Fichou , Ronan Quarez , Jean-Philippe Monnier
Mathematische Zeitschrift, 2017, 285 (1), pp.287-323. ⟨10.1007/s00209-016-1708-8⟩
Journal articles hal-01069575v1

On the automorphism group of foliations with geometric transverse structures

Laurent Meersseman , Marcel Nicolau , Javier Ribón
Mathematische Zeitschrift, 2022, 301 (2), pp.1603-1630. ⟨10.1007/s00209-021-02952-y⟩
Journal articles hal-03850397v1

On Harnack inequality for α-stable Ornstein–Uhlenbeck processes

Tomasz Jakubowski
Mathematische Zeitschrift, 2008, 258 (3), pp.609 - 628. ⟨10.1007/s00209-007-0188-2⟩
Journal articles istex hal-03040241v1